Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 112, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 10, 2024, 5:28 PM MDT for Custer County, Fremont County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2024, 5:28 PM MDT (23:28 UTC)
- Expired
- Jun 10, 2024, 6:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 95 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:29 PM MDT | HAIL 1.25 | 1 S Canon City, CO | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 2749 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
205 WUUS55 KPUB 102328 SVRPUB COC027-043-110000- /O.NEW.KPUB.SV.W.0112.240610T2328Z-240611T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 528 PM MDT Mon Jun 10 2024 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... Southeastern Fremont County in central Colorado... North central Custer County in southeastern Colorado... * Until 600 PM MDT. * At 527 PM MDT, a severe thunderstorm was located over Canon City, or 34 miles west of Pueblo, moving southwest at 10 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Florence, Canon City, and Royal Gorge. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3853 10529 3846 10510 3822 10520 3830 10545 TIME...MOT...LOC 2327Z 023DEG 9KT 3843 10522 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ mw
1 follow-up statement
093 WWUS55 KPUB 102350 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 550 PM MDT Mon Jun 10 2024 COC027-043-110000- /O.EXP.KPUB.SV.W.0112.000000T0000Z-240611T0000Z/ Fremont CO-Custer CO- 550 PM MDT Mon Jun 10 2024 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT AND NORTH CENTRAL CUSTER COUNTIES WILL EXPIRE AT 600 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, small hail and heavy rain are still possible with this thunderstorm. && LAT...LON 3853 10529 3846 10510 3822 10520 3830 10545 TIME...MOT...LOC 2350Z 023DEG 9KT 3838 10525 $$ mw
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:21 PM MDT, 3 hours 7 minutes earlier. Its key messages:
- Scattered storms in the mtns today with isold/sctd storms over the region tomorrow afternoon.
- Isolated showers and thunderstorms expected each afternoon Wednesday and Thursday, though mostly along the mountains.
- Near to record breaking heat possible Thursday.
- Rain showers and thunderstorms chances increase for Friday through Sunday, with greatest shower coverage expected Friday.
Area forecast discussion, Jun 10, 2:21 PM MDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 221 PM MDT Mon Jun 10 2024 .KEY MESSAGES... - Scattered storms in the mtns today with isold/sctd storms over the region tomorrow afternoon. - Isolated showers and thunderstorms expected each afternoon Wednesday and Thursday, though mostly along the mountains. - Near to record breaking heat possible Thursday. - Rain showers and thunderstorms chances increase for Friday through Sunday, with greatest shower coverage expected Friday. && .SHORT TERM /THROUGH TUESDAY/... Issued at 218 PM MDT Mon Jun 10 2024 Currently... Weak upper mid level low was noted over N NM/TX border, and was showing up quite well in the water vapor imagery. Flow over the region at mid levels was generally east to southwest, and precip echoes early this afternoon were pushing off to the south to southwest. Rest of this afternoon into tonight... Main concern is for locally heavy rain, mainly across the SW mtns, the San Luis Valley and possibly the S mtns south of US50. With plenty of low level moisture still over the region and the lift associated with the upper low to our south, some of this rain may be locally heavy, and isolated Flash Flooding may once again be an issue, especially for the Springs Burn Scar. The I-25 corridor may see a storm or two, but believe this area will see not all that much precip today. The only exception may be some activity over the Palmer Divide region and the Raton Mesa regions. The rest of the plains east of the interstate will likely remain dry. Tomorrow... Upper low pushes east and flow at mid levels transitions to weak n'westrly. Residual moisture will be over the region and isolated to scattered showers and t-storms will push southeast over the mtns and then the plains. With heights rising over the region, max temps will start to warm up and expect U80s to L90s to return to most of the plains tomorrow, with 80s over the Palmer Divide. The SLV should see highs around 80F. Flash flooding will be less of a concern tomorrow as there will be less moisture available and storms will be moving steadily to the southeast. \/Hodanish && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 218 PM MDT Mon Jun 10 2024 Tuesday Night - Thursday: For around the midweek period, relatively quiet weather is expected for south central and southeastern Colorado. A ridge of high pressure will build over the region, and the associated subsidence will help to keep much of the area dry during this period, with the exception being isolated light showers and weak thunderstorms over the mountains each afternoon. Along with that, isolated to widely scattered rain showers and thunderstorms are expected Tuesday during the early evening hours, mostly over the mountains, as a minor short wave pushes over the area, but this precipitation is anticipated to dissipate quickly during the evening as diurnal instability wanes and the ridge starts to build. As for temperatures, the furnace returns, with hot temperatures expected area wide. Thursday is expected to bring the greatest heat, with near to record breaking daily max temperatures possible for portions of the region. Friday - Sunday: For the end of the week and through the weekend, an uptick in active weather is anticipated for the area. The ridge over the region will break down and a compact short wave will eject across the area Friday and Saturday, with southwesterly flowing prevailing Sunday. This pattern will increase rain showers and thunderstorms for the area each day, especially Friday, when the most widespread precipitation is anticipated. Along with that, a strong thunderstorm or two will be possible Friday given the support from the wave and an increase in moisture across the region. As for temperatures, a cool down is expected. Much of the region will drop back down to around and slightly above seasonal values for mid June. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1107 AM MDT Mon Jun 10 2024 Overall, VFR conditions likely next 24 hours. KCOS and KPUB may see a passing -TSRA this late afternoon/early evening but likelihood of this has decreased as hirez guidance has come in drier last couple of runs. Low level atmos is expected to dry out with time so low cloud threat for tomorrow morning has decreased. KALS will have the best potential for storm late this afternoon and into the evening hours and kept thunder in this taf during the time period mentioned above. They may also see some low cigs tomorrow AM. && .HYDROLOGY... Issued at 218 PM MDT Mon Jun 10 2024 Rapid snow melt continues and increased reservoir releases continue, leading to elevated flows along the Arkansas River from Leadville to La Junta through at least tomorrow, along with smaller creeks and streams close to the mountains. While water levels are generally expected to stay within their banks, fast flows can still be dangerous. Storms this afternoon and evening will be capable of producing heavy rainfall, leading to elevated flooding concerns. Areas most likely to experience localized flash flooding will be the burn scars, low-lying urban areas, and areas that received heavy rainfall yesterday, along with areas near high- flowing streams, creeks, and rivers. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...SIMCOE AVIATION... HODANISH HYDROLOGY...SIMCOE
Hazardous weather outlook, Jun 10, 11:28 AM MDT, 6 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 1128 AM MDT Mon Jun 10 2024 COZ058>089-093>099-111730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1128 AM MDT Mon Jun 10 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms are expected today across the mountains, especially across the Continental Divide region. Over the remainder of the mountains and high valleys, storms will be isolated to scattered. Over the I-25 corridor, storm coverage is expected to generally be isolated. Te eastern plains should remain dry. With plenty of low level moisture in place, and sufficient instability, any storm that does develop will be capable of locally heavy rain, gusty winds and small hail. There is a low chance that one or two storms may become severe. Isolated flash flooding will be possible, especially along the Continental Divide region. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue for Tuesday, though they begin to diminish in both coverage and severity. Storms will remain more confined to the higher terrain by Tuesday, with gusty winds and lightning the primary concerns. Isolated storms are possible for Wednesday over the higher terrain as well. Showers and storms are not expected for Thursday, but near record heat could impact vulnerable populations who are outdoors on Thursday afternoon. Chances for showers and thunderstorms return to area on Friday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jun 10, 4:45 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Mon Jun 10 2024
COZ076-077-081-083-102315-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
445 PM MDT Mon Jun 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT COUNTY
THROUGH 515 PM MDT...
At 445 PM MDT, Doppler radar was tracking a strong thunderstorm near
Canon City, or 30 miles southwest of Colorado Springs, moving south
at 15 mph.
HAZARD...Heavy rain, wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Royal Gorge, Canon City, and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3862 10529 3857 10506 3846 10500 3839 10515
3844 10538
TIME...MOT...LOC 2245Z 006DEG 12KT 3852 10522
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
mwSpecial weather statement, Jun 10, 4:51 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT Mon Jun 10 2024
COZ072-077-078-102315-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
451 PM MDT Mon Jun 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES THROUGH 515 PM MDT...
At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Texas Creek, or 52 miles west of Pueblo, moving south
at 15 mph.
HAZARD...Heavy rain, wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hillside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3828 10567 3838 10552 3819 10540 3808 10558
TIME...MOT...LOC 2251Z 340DEG 15KT 3828 10557
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
mwSpecial weather statement, Jun 10, 5:07 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Mon Jun 10 2024
COZ069-070-072-073-102330-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
507 PM MDT Mon Jun 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALAMOSA...
NORTHWESTERN HUERFANO...SOUTHWESTERN CUSTER AND SOUTHEASTERN SAGUACHE
COUNTIES THROUGH 530 PM MDT...
At 507 PM MDT, Doppler radar was tracking a strong thunderstorm near
Great Sand Dunes, or 30 miles northeast of Alamosa, moving southeast
at 10 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Great Sand Dunes and Crestone Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3786 10577 3797 10558 3781 10543 3772 10549
3764 10562
TIME...MOT...LOC 2307Z 324DEG 8KT 3786 10562
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jun 10, 5:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
511 PM MDT Mon Jun 10 2024
COZ077>079-083-102345-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
511 PM MDT Mon Jun 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES THROUGH 545 PM MDT...
At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Royal Gorge, or 40 miles west of Pueblo, moving south
at 15 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of south central
Fremont and north central Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3834 10548 3842 10533 3837 10527 3828 10515
3817 10538 3826 10544
TIME...MOT...LOC 2311Z 337DEG 15KT 3834 10535
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jun 10, 5:18 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
518 PM MDT Mon Jun 10 2024
COZ069-070-102345-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
518 PM MDT Mon Jun 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ALAMOSA AND SOUTHERN
SAGUACHE COUNTIES THROUGH 545 PM MDT...
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Luis Lake, or 20 miles northeast of Alamosa, moving south at 20
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mosca, San Luis Lake, and Great Sand Dunes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3783 10576 3774 10554 3746 10568 3758 10593
TIME...MOT...LOC 2318Z 017DEG 25KT 3773 10569
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwLocal storm report, Jun 10, 5:28 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
528 PM MDT Mon Jun 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM Hail Canon City 38.46N 105.24W
06/10/2024 M1.00 Inch Fremont CO Public
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jun 9, 6:28 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| Jun 9, 6:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 9, 6:38 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 37 min |
| Jun 9, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| Jun 9, 6:55 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Jun 9, 7:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 9, 8:31 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 10, 11:06 AM MDT | River Flood Warning | PUB | Pueblo | 4 days |
| Jun 10, 2:01 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jun 10, 2:51 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jun 10, 2:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jun 10, 4:00 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Jun 10, 4:04 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jun 10, 4:15 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| Jun 10, 4:27 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 10, 4:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jun 10, 4:34 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jun 10, 4:39 PM MDT | Special Weather Statement | PUB | Rio Grande | 36 min |
| Jun 10, 4:45 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jun 10, 4:51 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jun 10, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 34 min |
| Jun 10, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 29 min |
| Jun 10, 5:07 PM MDT | Special Weather Statement | PUB | Alamosa | 23 min |
| Jun 10, 5:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 10, 5:18 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.